# SDR DALA1145243115

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 152YG IS CORRODED, 2" X 2" AREA.  AFT CARGO FLOOR PANEL 152YG REPLACED IAW A319 SRM 51-72-00 INSTALLED ON W/C 2500-5919.  NEW PANEL PN D5367226300000.
